Translator Disclaimer
1 June 2002 The prime number race and zeros of L-functions off the critical line
Kevin Ford, Sergei Konyagin
Duke Math. J. 113(2): 313-330 (1 June 2002). DOI: 10.1215/S0012-7094-02-11324-6

Abstract

We examine the effects of certain hypothetical configurations of zeros of Dirichlet L-functions lying off the critical line on the distribution of primes in arithmetic progressions.

Citation

Download Citation

Kevin Ford. Sergei Konyagin. "The prime number race and zeros of L-functions off the critical line." Duke Math. J. 113 (2) 313 - 330, 1 June 2002. https://doi.org/10.1215/S0012-7094-02-11324-6

Information

Published: 1 June 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1010.11051
MathSciNet: MR1909220
Digital Object Identifier: 10.1215/S0012-7094-02-11324-6

Subjects:
Primary: 11N13
Secondary: 11M26

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.113 • No. 2 • 1 June 2002
Back to Top